Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Bump on head. Why is my eye black and blue? Have graves disease. Further?

I got in an car accident sunday, 5 days ago, i did get a huge bump on my head, which is gone, but left with a black and blue eye, this morning, i got overwhelming dizzy for a second, and immediately, following felling sick and going to the bathroom, many times... .im not quite as dizzy but still sick,,, if this was from the accident, would something of happened sooner? I have graves disease , and i fear getting IV with contrast done, the iodine will agrivate my remission of graves,, YYYY@YYYY
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hello there
you should do your CT scan done with bone window to rule out any fracture in base of skull. However it could be due to direct hit to eye area during accident. It will take time to fade with gradually changing colour from blakish towards yelloish.
Answered: Sat, 21 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor